MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 1.5MM SPIRAL ROUTER; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 1.5MM SPIRAL ROUTER; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5407FA1015SP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting information if device is available for return.
 
Event or Problem Description
It was reported that during a surgical procedure, the router broke.A delay of unknown duration was reported.No further information was provided.
 
Additional Manufacturer Narrative
The reported event, for router breakage, was not confirmed as the router was not returned for evaluation.Without the router, the root cause cannot be determined.The quality investigation is complete.Device not available for return.
 
Event or Problem Description

Brand Name
1.5MM SPIRAL ROUTER
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8727346
Report Number0001811755-2019-02103
Device Sequence Number2021835
Product Code HBE
UDI-Device Identifier07613327096705
UDI-Public07613327096705
Combination Product (Y/N)N
PMA/510(K) Number
K143399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5407FA1015SP
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer08/29/2019
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1